sexologist-icon

Late periods

Hello.I m facing late periods before 1 month .but I m also facing thyroid problem so thyroid is a cause of late period is this possible ...plz give me some suggestion
views-icons 76 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Late periods

doctor profile image
Dr. Prashant Kini Mumbai | General Endocrinologist
Answered
Thyroid will commonly cause menstrual issues
But you ll have to be investigated for other endocrinological problems too
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, Yes, you may be experiencing delayed periods due to thyroid. Get an ultrasound scan done to rule out other possible cause of late periods. Consult a gynecologist for further evaluation
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hitesh Shah Mumbai | Sexologist
Answered
Yes thyroid is one of the imp reason. Also stress and low hemoblobin can affect. Homeopathy has long term and natural solution for hypothyroid and resultatnt menstrual problems.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Thyroid disorders cause Menstrual irregularities.
Consult with ayurvedic gynecologist. Take detoxification treatment and medicines for corrections of metabolism.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
Yes thyroid problems can delay the periods. No doubt in that.
I want to know what thyroid problem are you facing? Is it hyperthyroidism or hypothyroidism and also if you are taking any pills for that. 
I would recommend you get your thyroid checked out and consult a general physician in person for further evaluation and management. 
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO